# SDR 95FDEA01219

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 LBL 29 TO 32 MAIN CARGO, FOUND CORROSION ON TOP LEG OF FLOORBEAM BETWEEN LT INBD AND LT CENTER CARGO TIE-DOWN TRACKS.  REMOVED CORROSION INSTALLED REPAIR PER 53-10-8 PG 31 TO 48.
